# SDR UIEA2011020200040

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 82,329 hours, 11,234 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 284U119555
- Condition: Damaged
- Location: Door Sensor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX REPORTED DAMAGE TO THE LT;  WLG DOOR WARNING SENSOR MOUNT BRACKET AT BS1255.750 WITH 2 EA CRACKS REF FIG 1.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS REPAIR DOUBLER (2 EA) MAKE FROM 7075-T6, 0.080 IN W/2 ROWS OF FASTENERS AROUND THE DAMAGE.
